| Model Number |
H7493941828300 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgment occurred.The 80-90% stenosed target lesion was located in the mildly tortuous and mildly calcified proximal left anterior descending artery.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, during delivery, the stent came of the delivery system and was subsequently found in the guide catheter when it was removed.The procedure was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 3.00 x 28mm stent delivery system was returned for analysis with the customer guide catheter which was broken into multiple pieces.The stent was observed inside a piece of the guide catheter.A visual examination of the device found no stent attached.The maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.The lumen showed no signs of inflation.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description